MAUDE Adverse Event Report: AUGMEDICS INC. XVISION SPINE SYSTEM (XVS)

AUGMEDICS INC. XVISION SPINE SYSTEM (XVS)
Model Number ALL-IN-ONE COMPUTER + PRE-INSTALLED SOFTWARE
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/30/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The surgeon placed four screws utilizing the xvision system.During confirmation of the instrumentation process, it was determined by the surgeon that the left l2 pedicle screw, which was positioned second, was misplaced (low on the pedicle).The surgeon opted to redirect the screw utilizing navigation, however, subsequent scans were not able to be registered.Thus, the surgeon redirected the screw using traditional percutaneous freehand techniques.Upon reviewing all system logs and clinical data, it was determined that the most likely contributing factor in the misplaced left l2 pedicle screw, is a deviation of the tool at the entry point - commonly described as tool skiving.Tool skiving occurs when the entry point topography and planned trajectory angulation do not intersect at a perpendicular angle (90o in relation to one another).The investigation concluded that the event occurred due to the tool skiving, which is probably also affected by the patient's anatomy.There was no indication of a system (hardware/software) malfunction.

Brand Name
XVISION SPINE SYSTEM (XVS)
Common Device Name
XVISION SPINE SYSTEM (XVS)
Manufacturer (Section D)
AUGMEDICS INC.
21 s. evergreen ave. suite 230
arlington heights IL 60005
Manufacturer (Section G)
AUGMEDICS INC.
21 s. evergreen ave. suite 230
arlington heights IL 60005
Manufacturer Contact
kevin hykes
21 s. evergreen ave. suite 230
arlington heights, IL 60005
0018479222
MDR Report Key16020927
Report Number3016571711-2022-00014
Device Sequence Number6960629
Product Code OLO
UDI-Device Identifier07290113780231
UDI-Public07290113780231
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K211188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberALL-IN-ONE COMPUTER + PRE-INSTALLED SOFTWARE
Device Catalogue NumberACC00008
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2022
Initial Report FDA Received Date12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown